MAUDE Adverse Event Report: LIMACORPORATE S.P.A. DELTA PF CUP; WRENCH

LIMACORPORATE S.P.A. DELTA PF CUP; WRENCH
Model Number 9055.51.015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to lack of product information, the production records review is not possible.A final report will be submitted after the investigation.
 
Event or Problem Description
The delta cup - wrench (code 9055.51.015, lot unknown) broke during use: during cup impaction of custom-made device 2026-9617-1015, the end engaged in the implant sheared off and could not be retrieved from within the implant.The surgery was completed with no delay, using alternative impactor, the spacer was correctly seated despite the broken instrument tip.This event occurred in uk.

Brand Name
DELTA PF CUP
Common Device Name
WRENCH
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25275495
Report Number3008021110-2026-00239
Device Sequence Number15874477
Product Code MBL
UDI-Device Identifier08033390025409
UDI-Public08033390025409
Combination Product (Y/N)N
PMA/510(K) Number
K112898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9055.51.015
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown